# SDR N6WA2021010903

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N503GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10019
- Aircraft time: 39,784 hours, 30,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 265 STIFFENING ANGLE STRG 25R-25L.  R & R FRAME 265 STIFFENING ANGLE AT STR 25L-25R, IAW CRJ 550 SRM 51-42-06.
